MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BC PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, MINI BC PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, MINI BC PUSHLOCK
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a tfcc repair surgery a problem with the anchor occurred when the surgeon insert his pushlock even if the drilling was done correct.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number which was then knotted on the bone.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, specifically, the misalignment of the insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.
 
Additional Manufacturer Narrative
Correction: d2a, d2b.

Brand Name
SUTURE ANCHOR, MINI BC PUSHLOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21167999
Report Number1220246-2024-09030
Device Sequence Number4538470
Product Code MAI
UDI-Device Identifier00888867247918
UDI-Public(01)00888867247918(11)240314(17)260228(10)15220219
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberSUTURE ANCHOR, MINI BC PUSHLOCK
Device Catalogue NumberAR-8825BC-1
Device Lot Number15220219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer06/10/2025
Not provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date07/07/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown